| Catalog Number |
192014 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the surgeon believed the broach did not match the implant size, noting the full-profile broaches appeared larger than the corresponding standard full-profile stems.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.Visual examination of the provided picture identified the stem and broach with no visible issues.Devices not returned, further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.